# SDR SWIA201126520

- Difficulty date: June 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 42,199 hours, 34,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT ROW 8 DOES NOT LIGHT UP.  (FLT 4655)  REPAIRED WIRE AT LOWER EMERGENCY EXIT SIGN NEAR ROW 8.
